A theory of vague lattices based on many-valued equivalence relations - II: complete lattices

Demirci M.

FUZZY SETS AND SYSTEMS, vol.151, no.3, pp.473-489, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 151 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.fss.2004.06.004
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.473-489
  • Keywords: lattice, complete lattice, fuzzy lattice, complete fuzzy lattice, fuzzy ordering, fuzzy equivalence relation, FUZZY FUNCTIONS, ALGEBRAIC NOTIONS, FOUNDATIONS
  • Akdeniz University Affiliated: Yes


As a continuation of Part 1, two sorts of vague lattices called complete vague lattices and ordinarily complete vague lattices, both of which corresond to the generalization of complete lattices based on many-valued equivalence P relations, are introduced, and some of their elementary properties are presented in this paper. Furthermore, the representations and the constructions of (ordinarily) complete vague lattices are studied in details. (c) 2004 Elsevier B.V All rights reserved.